按条件检索“205”条记录

已选条件: 数据来源: WOS × 出版年: 2010 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A power of an entire function sharing one value with its derivative EI SCOPUS SCIE

作者:Ji-Long Zhang;Lian-Zhong Yang

作者机构:[Zhang, J.-L] Beihang University, LMIB, School of Mathematics and Systems Science, Beijing 100191, China;[ Yang, L.-Z] Shandong University, School of Mathematics, Jinan, Shandong 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2010,Vol.60,Issue.7,2153-2160

WOS被引数:4

资源类型:期刊论文

WOS:000282481700037

2. Numerical Methods for Nonequilibrium Solute Transport with First-Order Decay and Zero-Order Production CPCI-S EI SCOPUS

作者:Deng, Yazhu; Cui, Ming

作者机构:[Deng, Yazhu; Cui, Ming] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:2nd International Conference on High Performance Computing and Applications

会议日期:AUG 10-12, 2009

来源:HIGH PERFORMANCE COMPUTING AND APPLICATIONS,2010,Vol.5938,127-132

资源类型:会议论文;期刊论文

WOS:000280400000016

3. ON SOME RESULTS OF HUA IN SHORT INTERVALS SCOPUS SCIE

作者:Lue, G.; Tang, H.

作者机构:[Lue, G.; Tang, H.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LITHUANIAN MATHEMATICAL JOURNAL,2010,Vol.50,Issue.1,54-70

WOS被引数:1

资源类型:期刊论文

WOS:000276074900005

4. Parallel Galerkin domain decomposition procedures for wave equation EI SCOPUS SCIE

作者:Tongjun Sun;Keying Ma

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ma, K] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Computational and Applied Mathematics,JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2010,Vol.233,Issue.8,1850-1865

WOS被引数:5

资源类型:期刊论文

WOS:000273250300013

5. On the Riesz means of coefficients of mth symmetric power L-functions SCOPUS SCIE

作者:Wang, H.

作者机构:[Wang, H] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:Lithuanian mathematical journal,LITHUANIAN MATHEMATICAL JOURNAL,2010,Vol.50,Issue.4,474-488

资源类型:期刊论文

WOS:000284160000009

6. A Birch-Goldbach theorem SCOPUS SCIE

作者:Bruedern, J.; Dietmann, R.; Liu, J. Y.; Wooley, T. D.

作者机构:[Bruedern, J.] Univ Stuttgart, Inst Algebra & Zahlentheorie, D-70511 Stuttgart, Germany.; [Dietmann, R.] Univ London, Dept Math, Egham TW20 0EX, Surrey, England.; [Liu, J. Y.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wooley, T. D.] Univ Bristol, Sch Math, Bristol BS8 1TW, Avon, England.

来源:ARCHIV DER MATHEMATIK,2010,Vol.94,Issue.1,53-58

WOS被引数:5

资源类型:期刊论文

WOS:000273743100008

7. Vertex-disjoint triangles in K_(1,t)-free graphs with minimum degree at least t EI SCOPUS SCIE

作者:Zhang, X.;Li, N.;Wu, J.-L.;Yan, J.

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Yan, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2010,Vol.310,Issue.19,2499-2503

WOS被引数:4

资源类型:期刊论文

WOS:000280945000005

8. Dynamic Output Feedback Stabilization of Controlled Positive Discrete-Time Systems with Delays SCOPUS SCIE

作者:Li, Zhenbo; Zhu, Shuqian

作者机构:[Li, Zhenbo] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Zhu, Shuqian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2010

WOS被引数:1

资源类型:期刊论文

WOS:000285594300001

9. Weyl-Titchmarsh Theory for Hamiltonian Dynamic Systems SCOPUS SCIE

作者:Sun, Shurong; Bohner, Martin; Chen, Shaozhu

作者机构:[Sun, Shurong] Univ Jinan, Sch Sci, Jinan 250022, Shandong, Peoples R China.; [Sun, Shurong; Bohner, Martin] Missouri Univ Sci & Technol, Dept Math & Stat, Rolla, MO 65409 USA.; [Chen, Shaozhu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2010

WOS被引数:11

资源类型:期刊论文

WOS:000277605300001

10. A Generalized Existence Theorem of Backward Doubly Stochastic Differential Equations CSCD SCOPUS SCIE

作者:Qian LIN[1]

作者机构:[Qian LIN]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China and Laboratoire de Mathematiques, CNRS UMR 6205, Universite de Bretagne Occidentale,6,avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.8,1525-1534

WOS被引数:8

资源类型:期刊论文

WOS:000279581400012

11. Resonance between automorphic forms and exponential functions SCOPUS SCIE

作者:Ren XiuMin; Ye YangBo

作者机构:[Ren, X.M] School of Mathematics, Shandong University, Jinan 250100, China;[ Ye, Y.B] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242-1419, United States

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2010,Vol.53,Issue.9,2463-2472

WOS被引数:12

资源类型:期刊论文

WOS:000281670200022

12. The Existence of Even Regular Factors of Regular Graphs on the Number of Cut Edges CSCD SCOPUS SCIE

作者:Hong Bing FAN[1];Gui Zhen LIU[2];Ji Ping LIU[3];He Ping LONG[2]

作者机构:[Hong Bing FAN]Department of Computer Science, Wilfrid Laurier University, Waterloo, ON N2L 3C5, Canada.;[Gui Zhen LIU;He Ping LONG]School of Mathematics, Shandong University, Ji\'nan 250100, P. R. China.;[Ji Ping LIU]Department of Computer Science, University of Lethbridge, Lethbridge, AB., T1K 3M4, Canada

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.12,2305-2312

WOS被引数:2

资源类型:期刊论文

WOS:000284110600007

13. The k-dorninating cycles in graphs SCOPUS SCIE

作者:Li, Hao; Zhou, Shan; Wang, Guanghui

作者机构:[Li, Hao; Zhou, Shan; Wang, Guanghui] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.; [Li, Hao; Zhou, Shan] Univ Paris 11, LRI, F-91405 Orsay, France.; [Li, Hao; Zhou, Shan] CNRS, F-91405 Orsay, France.; [Wang, Guanghui] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:EUROPEAN JOURNAL OF COMBINATORICS,2010,Vol.31,Issue.2,608-616

WOS被引数:1

资源类型:期刊论文

WOS:000273141600015

14. Dual method for continuous-time Markowitz\\\'s problems with nonlinear wealth equations SCOPUS SCIE

作者:Ji, S.

作者机构:[Ji, S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2010,Vol.366,Issue.1,90-100

WOS被引数:6

资源类型:期刊论文

WOS:000274647400009

15. A preliminary study on multiscale ellam schemes for transient advection-diffusion equations EI SCOPUS SCIE

作者:Cheng, A.;Wang, K.;Wang, H.

作者机构:[Cheng, A] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2010,Vol.26,Issue.6,1405-1419

WOS被引数:1

资源类型:期刊论文

WOS:000282739400009

16. DISCONTINUOUS GALERKIN FINITE ELEMENT METHOD WITH INTERIOR PENALTIES FOR CONVECTION DIFFUSION OPTIMAL CONTROL PROBLEM SCOPUS SCIE

作者:Sun, TJ

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2010,Vol.7,Issue.1,87-107

WOS被引数:21

资源类型:期刊论文

WOS:000272854000004

17. Several sufficient conditions for sensitive dependence on initial conditions EI SCOPUS SCIE

作者:Risong Li;Yuming Shi

作者机构:[Li, R] School of Science, Guangdong Ocean University, Zhanjiang, 524025, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Nonlinear Analysis: An International Multidisciplinary Journal,NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2010,Vol.72,Issue.5,2716-2720

WOS被引数:8

资源类型:期刊论文

WOS:000273924100052

18. On the integral representation of g-expectations SCIE

作者:Hu, Mingshang

作者机构:[Hu, MS]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMPTES RENDUS MATHEMATIQUE,2010,Vol.348,Issue.9-10,571-574

WOS被引数:2

资源类型:期刊论文

WOS:000277680800021

19. Finite difference methods for fractional dispersion equations EI SCOPUS SCIE

作者:Su, Lijuan; Wang, Wenqia; Xu, Qiuyan

作者机构:[Su, Lijuan] Anhui Univ, Sch Math Sci, Hefei 230039, Anhui, Peoples R China.; [Wang, Wenqia] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Qiuyan] Ningxia Univ, Sch Math & Comp Sci, Yinchuan 750021, Ningxia, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2010,Vol.216,Issue.11,3329-3334

WOS被引数:28

资源类型:期刊论文

WOS:000278543500022

20. Empirical Likelihood Inference for the Parameter in Additive Partially Linear EV Models EI SCOPUS SCIE

作者:Wang, Xiuli; Chen, Fang; Lin, Lu

作者机构:[Wang, Xiuli; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Xiuli] Shandong Normal Univ, Sch Math Sci, Jinan, Peoples R China.; [Chen, Fang] Guangzhou Nanyang Coll, Dept Basic Sci, Guangzhou, Guangdong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2010,Vol.39,Issue.19,3513-3524

WOS被引数:7

资源类型:期刊论文

WOS:000281581300009

共 11 页, 205 条记录

TOP